# SDR BMAC040017

- Difficulty date: December 29, 2004
- Submitted: January 26, 2005
- Operation: Air carrier
- Aircraft: N531PA
- Make and model: Bag JETSTM3101
- Aircraft serial: 748
- Engine: Garrtt TPE33110UG
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Selector Valve
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNCOMMANDED FLAP DEPLOYMENT IN FLIGHT VERIFIED VISUALLY TO APPROXIMATELY 20 DEGREES.  FLAPS CONTINUED TO DEPLOY TOWARD 35.  UPON LANDING FLAPS RETURNED TO ZERO VERIFIED VISUALLY UNCOMMANDED.  NO HORN WAS HEARD WITH FLAPS DEPLOYED AND POWER LEVER BELOW 20 PERCENT.  REPLACED FLAP SELECTOR VALVE.  OPS CHECKED GOOD.  TEST FLIGHT FAILED.  FOUND BROKEN WIRE IN CENTER CONSOLE.  REPAIRED WIRE AND PERFORMED FUNCTIONAL CHECKS OF FLAP SYSTEM IAW AMM.  FUNCTIONAL TEST GOOD.  PERFORMED IN-FLIGHT FUNCTIONAL CHECK OF FLAPS, FOUND OPERATION NORMAL.
